Though this horrible steroid was necessary in an effort to control my Crohn’s flare, it also caused a long list of other problems — from terrible joint pain to difficulty swallowing to an infection in my esophagus and plenty more. It’s been awful and I couldn’t wait to be off this drug! The prednisone also has made my face very, very round. This is a common side effect, but I hope my face and neck deflate soon.
I started tapering down my prednisone earlier in the summer, but then my GI symptoms got worse. So I had to up my dosage for a while. But following my second infusion treatment, I’ve been slowly tapering down again. I still don’t feel great, but I’m so happy to finally be off the prednisone today! Here’s hoping I get to keep it that way!
Today’s #OneGoodThing was finally coming off of the prednisone!
Day 265 of 365. And Day 631 in a row!
1 year ago today: Sharing our B12 stories makes us all feel less alone
What was your #OneGoodThing today? Please share in the comments!